Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 159, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 29, 2014, 9:27 PM CDT for Mercer County, Putnam County, Sullivan County, Missouri. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2014, 9:27 PM CDT (02:27 UTC)
- Expired
- Jun 29, 2014, 10:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Mercer County, MO, Putnam County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 154 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 9:35 PM CDT | TSTM WND DMG | Princeton, MO | SEVERAL LIVE MAPLE LIMBS 2 INCHES IN DIAMETER BROKEN OFF...TIME ESTIMATED |
| Jun 29, 10:00 PM CDT | HAIL 1 | Newtown, MO | PUBLIC REPORT RELAYED BY EMERGENCY MANAGER. |
| Jun 29, 10:01 PM CDT | TORNADO | 5 Ese Princeton, MO | STORM SPOTTERS CONFIRM TREES DOWN AND POWER POLES SNAPPED ON HIGHWAY E A COUPLE MILES EAST OF HIGHWAY C. |
| Jun 29, 10:04 PM CDT | TORNADO | 5 Wsw Newtown, MO | TREES AND POWERLINES BLOCKING HIGHWAY E. POSSIBLE BARN DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 4:04 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 29, 6:46 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.5 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4952 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
014
WUUS53 KEAX 300227
SVREAX
MOC129-171-211-300315-
/O.NEW.KEAX.SV.W.0159.140630T0227Z-140630T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHWESTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1015 PM CDT
* AT 925 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRINCETON...
AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRINCETON...MILL GROVE...HARRIS...NEWTOWN AND LUCERNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4053 9329 4026 9325 4026 9337 4027 9337
4027 9375 4035 9377 4041 9376
TIME...MOT...LOC 0227Z 261DEG 21KT 4037 9365
HAIL...1.25IN
WIND...60MPH
$$
322 follow-up statements
517
WWUS53 KEAX 300245
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT SUN JUN 29 2014
MOC129-171-211-300315-
/O.CON.KEAX.SV.W.0159.000000T0000Z-140630T0315Z/
MERCER MO-PUTNAM MO-SULLIVAN MO-
945 PM CDT SUN JUN 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SULLIVAN...SOUTHWESTERN PUTNAM AND SOUTHEASTERN MERCER COUNTIES UNTIL
1015 PM CDT...
AT 944 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF PRINCETON...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARRIS...NEWTOWN AND LUCERNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4053 9329 4026 9325 4026 9337 4027 9337
4027 9366 4040 9366
TIME...MOT...LOC 0245Z 262DEG 28KT 4034 9352
HAIL...1.25IN
WIND...60MPH
$$
32047
WWUS53 KEAX 300306
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 PM CDT SUN JUN 29 2014
MOC129-171-211-300315-
/O.CON.KEAX.SV.W.0159.000000T0000Z-140630T0315Z/
MERCER MO-PUTNAM MO-SULLIVAN MO-
1006 PM CDT SUN JUN 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SULLIVAN...SOUTHWESTERN PUTNAM AND SOUTHEASTERN MERCER COUNTIES UNTIL
1015 PM CDT...
AT 1004 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES EAST OF
PRINCETON...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUCERNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4053 9329 4026 9325 4026 9337 4027 9337
4027 9354 4044 9355
TIME...MOT...LOC 0306Z 262DEG 21KT 4036 9331
HAIL...1.25IN
WIND...60MPH
$$
AEPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:21 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 29, 6:21 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 621 PM CDT Sun Jun 29 2014 .SHORT TERM...(This Evening through Monday Night) Issued at 325 PM CDT SUN JUN 29 2014 As alluded to with earlier update...a very complicated severe weather scenario upon us for the rest of today into the overnight. Latest visible satellite imagery still showing a fair amount of upper CI over the region this afternoon...which has curtailed daytime heating to some degree. In fact...18z special Topeka RAOB sounding shows a fair amount of negative area that still needs to be overcome before surface based convection can begin. In addition...large scale forcing for ascent remains weak this afternoon as heights actually increase slightly as main shortwave energy across the Northern Plains/Upr Miss Rvr Vly ejects into southern Canada. Moreover...main synoptic scale cold front still remains positioned well to the northwest this afternoon across central NE. All told...not a whole lot to hang your hat on at the present time. In any event...concern right night remains focused on upstream shortwave/MCV approaching the area from central KS right now. This feature combined with several residual outflow boundaries should be enough to get this going later this afternoon/early evening as upper cloud cover continues to erode with time. In fact...latest regional radars now showing initial development across southeastern NE. In terms of overall convective evolution...deep layered shear will continue increasing this afternoon/evening as main mid-level jet core winds along southern periphery of south-central Canadian upper low continue to increase. Bulk shear vector orientation initially will support isolated cells...before growing upscale into one or more line segments as outflow boundaries develop. With a fair amount of dry air aloft combined with steep mid-level lapse rates...activity could easily congeal into a forward propagating MCS with strong damaging winds becoming the main concern. Initial isolated activity will likely support a severe hail threat...with best tornado potential remaining displaced across far northern MO and southern IA in closer proximity to the main synoptic scale front. In general through...large hail and damaging winds remain the biggest concerns this afternoon. If a forward propagating MCS does develop...developing outflow may become parallel to the deep layered flow later tonight. This combined with an increasing low-level jet may support renewed convection upstream and the possibilities for back-building or backwards propagating MCS. If this develops...a heightened heavy rain/flash flood threat may occur during the overnight hrs. Will also highlight these concerns in the afternoon HWO product. If this doesn't occur...conditions should begin improving late in the evening behind any linear based convection that develops. Overnight lows should fall into the upper 60s to lower 70s...ensuring a warm and muggy overnight for all. On Monday...main cold front to move through the region during the afternoon/early evening hrs. Deep layered shear of 40-45 kts will again support the possibilities of widespread severe convection with parallel bulk shear vector orientation suggesting a linear based evolution as main boundary sags through the area. Out ahead of this feature...well pronounced 850-mb thermal ridging characterized by temps of roughly 25C should support widespread upper 80s and low 90s for daytime highs. Fcst soundings again showing a fair amount of dry air aloft which combined with very unstable conditions /MLCAPE roughly 4-5000 J/Kg/ will again support strong damaging winds and large hail as the primary threats. .LONG TERM...(Tuesday through Sunday) Issued at 325 PM CDT SUN JUN 29 2014 Cold front should clear the area by early Tuesday morning, bringing cooler, stable air into the forecast area for the following few days. A shortwave trough will skirt south of the CWA on Tuesday into Tuesday night, but any associated convection is expected to just brush our southern border, if not stay completely out of the area. A longwave trough will then dip through northern Missouri late Tuesday night into Wednesday morning, reinforcing the seasonably cool, dry air and helping to kick the southern system out of the state. A few light showers are possible with the upper trough across northeast Missouri, but should stay north and east of the CWA. Highs on Tuesday may rebound a few degrees into the lower 80s, but after the reinforcing shot of cooler air, highs Wednesday should top out only in the 70s. Temperatures may remain slightly below normal for Thursday while NW flow lingers over the region, then upper-level ridging will begin to build begin the trough and allow much warmer temperatures to build back into the central Plains. Thunderstorms will be possible with a shortwave trough crashing down through the eastern side of the ridge Saturday and Sunday; otherwise, most of the long range forecast should be mainly dry. The upper jet will remain well to the north through the long range period, keeping shear minimal and the chance of any organized severe weather low. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 619 PM CDT SUN JUN 29 2014 Thunderstorms are dvlpg this evening from just west of STJ to just west of TOP. Short-range models move these thunderstorm northeast into the terminals between 01Z-04Z. Conds will remain VFR with periodic MVFR cigs/vis in storms. Storms will move east of the terminals by 04Z with scattered cu around 4-5kft expected for the overnight hours. Tomorrow morning scattered cu around 2-3kft will prevail until tomorrow evening when thunderstorms will again affect the terminals. Winds tonight will be out of the south around 10kts. Tomorrow morning winds will remain out of the south but become gusty around 15kts with gusts to 25kts. Winds tomorrow evening will veer to the southwest while remaining gusty. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...32 LONG TERM...Laflin AVIATION...73
Hazardous weather outlook, Jun 29, 7:05 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 705 PM CDT SUN JUN 29 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-010015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 705 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS EASTERN KANSAS AND MUCH OF CENTRAL AND NORTHWESTERN MISSOURI LATE THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. ADDITIONALLY...ISOLATED TORNADOES WILL ALSO BE POSSIBLE. AND FINALLY...PERIODS OF HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE STORMS ARE AGAIN EXPECTED ON MONDAY. WITH ANY STORMS THAT DEVELOP...LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING WILL AGAIN BE THE PRIMARY THREATS. HEAT INDICES WILL REACH THE CENTURY MARK ON MONDAY AFTERNOON. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jun 29, 9:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TORNADO 3 SE GUILFORD 40.14N 94.70W
06/29/2014 NODAWAY MO EMERGENCY MNGR
REPORT OF CAMPER FLIPPED WEST OF 410TH STREET. 8 INCH
DIAMETER TREE DOWN NEAR THE INTERSECTION OF HIGHWAY M AND
N.
&&
MELLLocal storm report, Jun 29, 9:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TORNADO RUSHVILLE 39.59N 95.03W
06/29/2014 BUCHANAN MO LAW ENFORCEMENT
FUNNEL CLOUD BRIEFLY TOUCHED THE GROUND
&&Local storm report, Jun 29, 9:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TORNADO ATCHISON 39.56N 95.12W
06/29/2014 ATCHISON KS EMERGENCY MNGR
REPORTED ON THE GROUND IN THE TOWN OF ATCHISON
&&Local storm report, Jun 29, 9:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
916 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO ATCHISON 39.56N 95.12W
06/29/2014 ATCHISON KS EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND AT 1200 NORTH 6TH STREET.
&&
MELLLocal storm report, Jun 29, 9:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
918 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TORNADO 1 ESE ATCHISON 39.56N 95.10W
06/29/2014 BUCHANAN MO TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN ON THE EAST SIDE OF THE MISSOURI
RIVER. HAS SINCE LIFTED.
&&
MELLSpecial weather statement, Jun 29, 9:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 PM CDT SUN JUN 29 2014
MOZ005>007-300245-
HARRISON MO-MERCER MO-PUTNAM MO-
919 PM CDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PUTNAM...MERCER AND
EASTERN HARRISON COUNTIES UNTIL 945 PM CDT...
AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAINSVILLE...OR 20 MILES NORTHEAST OF
BETHANY...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PRINCETON...MERCER...MILL GROVE...SOUTH LINEVILLE...LUCERNE AND
POWERSVILLE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4038 9325 4038 9336 4033 9337 4028 9386
4047 9387 4059 9358 4059 9329
TIME...MOT...LOC 0219Z 259DEG 31KT 4041 9366
32The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:08 PM CDT | Special Weather Statement | EAX | Nodaway | 37 min |
| Jun 29, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 47 min |
| Jun 29, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 34 min |
| Jun 29, 8:01 PM CDT | Tornado Warning | EAX | Andrew, Nodaway | 29 min |
| Jun 29, 8:04 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 41 min |
| Jun 29, 8:15 PM CDT | Flash Flood Warning | EAX | Andrew, Nodaway | 8 hr |
| Jun 29, 8:20 PM CDT | Tornado Warning | EAX | Buchanan, Platte | 25 min |
| Jun 29, 8:37 PM CDT | Tornado Warning | EAX | Buchanan | 4 min |
| Jun 29, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 30 min |
| Jun 29, 8:56 PM CDT | Tornado Warning | EAX | Buchanan | 34 min |
| Jun 29, 9:16 PM CDT | Flash Flood Warning | EAX | Buchanan | 6 hr |
| Jun 29, 9:19 PM CDT | Special Weather Statement | EAX | Mercer | 26 min |
| Jun 29, 9:21 PM CDT | Tornado Warning | EAX | Buchanan, Platte | 24 min |
| Jun 29, 9:28 PM CDT | Tornado Warning | EAX | Buchanan | 17 min |
| Jun 29, 9:36 PM CDT | Tornado Warning | EAX | Grundy, Mercer | 24 min |
| Jun 29, 9:45 PM CDT | Tornado Warning | EAX | Buchanan | 15 min |
| Jun 29, 9:52 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 38 min |
| Jun 29, 9:58 PM CDT | Tornado Warning | EAX | Mercer, Putnam, Sullivan | 32 min |
| Jun 29, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 48 min |
| Jun 29, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton | 17 min |
| Jun 29, 10:38 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 37 min |
| Jun 29, 10:51 PM CDT | Special Weather Statement | EAX | Buchanan | 39 min |
| Jun 29, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 60 min |
| Jun 29, 11:50 PM CDT | Flash Flood Warning | EAX | Putnam, Schuyler | 8 hr |
| Jun 29, 11:58 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 47 min |
| Jun 30, 12:44 AM CDT | Special Weather Statement | EAX | Schuyler | 31 min |
| Jun 30, 11:08 AM CDT | Flash Flood Watch | EAX | Adair, Gentry, Grundy, Harrison, Mercer, Nodaway and 4 more | 11 hr |
| Jun 30, 4:38 PM CDT | Special Weather Statement | EAX | Worth | 37 min |
| Jun 30, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 46 min |
| Jun 30, 5:19 PM CDT | Tornado Warning | EAX | Gentry, Harrison | 26 min |
| Jun 30, 5:45 PM CDT | Tornado Warning | EAX | Harrison, Mercer | 30 min |
| Jun 30, 6:16 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 44 min |
| Jun 30, 6:34 PM CDT | Special Weather Statement | EAX | Harrison | 41 min |
| Jun 30, 6:48 PM CDT | Areal Flood Advisory | EAX | Gentry, Harrison, Mercer, Worth | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.